# SDR 2015FA0000549

- Difficulty date: September 21, 2015
- Submitted: November 6, 2015
- Operation: General aviation
- Aircraft: N584PU
- Make and model: Cirrus SR20
- Aircraft serial: 2044
- Aircraft time: 2,490 hours
- Engine: Cont IO360ES
- Engine time: 296 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: R64936874A4
- Part serial: B14JA163R
- Condition: Malfunctioned
- Location: Fuel Sys
- Part time: 296 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MFG PROGRESSIVE INSPECTION PROGRAM 50 HOUR INSPECTION, DISCOVERED ENGINE FUEL FLOW TO BE 13.9 GALLONS PER HOUR. IN THIS CASE WE WERE NOT ABLE TO ADJUST THE FUEL FLOW TO WITHIN LIMITS IAW CMI SID97-3F. PUMP WAS REPLACED.  WE HAVE ESTABLISHED AN OPERATIONAL MINIMUM FUEL FLOW OF 16.0 GALLONS IAW HOUR DUE TO OUR EXPERIENCE WITH THESE ENGINE DRIVEN FUEL PUMP ANEROID FAILURES.  WHEN THE ALTITUDE COMPENSATING ANEROID FAILS IN THE FUEL PUMP, THE FUEL FLOW WILL DROP FROM THE NORMAL 16.5 TO 17.5 GALLONS PER HOUR TO THE 12 TO 14 GALLONS PER HOUR RANGE. EXTENDED OPERATIONS WITH LOW FUEL FLOW CAN LEAD TO ENGINE DAMAGE BASED ON OUR OPERATING EXPERIENCE.
